Fitting height of A-nilpotent groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 59-62.
@article{RSMUP_2000__104__59_0,
     author = {Shumyatsky, Pavel},
     title = {Fitting height of $A$-nilpotent groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {59--62},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     zbl = {1072.20033},
     mrnumber = {1809349},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2000__104__59_0/}
}
TY  - JOUR
AU  - Shumyatsky, Pavel
TI  - Fitting height of $A$-nilpotent groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 59
EP  - 62
VL  - 104
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2000__104__59_0/
UR  - https://zbmath.org/?q=an%3A1072.20033
UR  - https://www.ams.org/mathscinet-getitem?mr=1809349
LA  - en
ID  - RSMUP_2000__104__59_0
ER  - 
%0 Journal Article
%A Shumyatsky, Pavel
%T Fitting height of $A$-nilpotent groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 59-62
%V 104
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__104__59_0
Shumyatsky, Pavel. Fitting height of $A$-nilpotent groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 59-62. http://archive.numdam.org/item/RSMUP_2000__104__59_0/

[1] Antonio Beltrán, Actions with nilpotent fixed point subgroup, Arch. Math., 69 (1997), pp. 177-184. | MR | Zbl

[2] Enrico Jabara, Una generalizzazione degli automorfismi privi di coincidenze, Rendiconti Accad. Naz. Sci. XL, Memorie di Matematica, 101, Vol. VII (1983), pp. 7-14. | MR

[3] Hiroshi Matsuyama, On finite groups admitting a coprime automorphism of prime order, J. Algebra, 174 (1995), pp. 1-38. | MR | Zbl

[4] A. Turull, Supersolvable automorphism groups of solvable groups, Math. Z., 183 (1983), pp. 47-73. | MR | Zbl

[5] A. Turull, Character theory and length problems, in: Finite and Locally Finite Groups, NATO ASI Series, Series C: Mathematical and Physical Sciences, 471, Kluwer Academic Publishers, 1995, pp. 377-400. | MR | Zbl